MathSciNet Relay Station
MathSciNet bibliographic data
MR1624267 (99f:32048) 32L05 (32F30)
Henkin, G.; Leiterer, J. The Oka-Grauert principle without induction over the base dimension. Math. Ann. 311 (1998), no. 1, 71–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement